Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

5 year child suffering from stomach ache. Diagnosed as flu. Started frequent urination after medication. What's wrong?

My little girls is 5 yrs old now and she s been suffering from stomach ache over a yr I taken to the Dr. And they say it s a flu , it s something she ate, it s normal sometimes and just give her Tylenol and she just started developing frequent urination today alone she peed 3 times in less than 5 min I asked her if it burn when she pees and she said no any ideas what she might have the dr. Doesn t follow up on all the stuff we tell him
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Your child is suffering with some urinary infection. go for urine routine examination and urine culture. should be treated for UTI along with some alkaliser liquid. Hope this will alleviate this problem of frequent urination.
For pain in abdomen control all the junk food like chips, extra cold drinks these all food are very common cause of gastritis in children now days, better add some antaacid for one or two weeks.
Answered: Fri, 7 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor